Skip navigation
Skip navigation

Activated charcoal decreases the risk of QT prolongation after citalopram overdose

Ibister, Geoffrey K.; Friberg, Lena E.; Stokes, Barrie; Buckley, Nicholas; Lee, Christopher; Gunja, Naren; Brown, Simon G.; MacDonald, Ellen; Graudins, Andis; Holdgate, Anna; Duffull, Stephen B.

Description

Study objective: We determine whether single-dose activated charcoal (SDAC) administration after citalopram overdose reduces the proportion of patients developing abnormal QT prolongation. Methods: Data were collected retrospectively for citalopram overdose patients presenting to 8 emergency departments. Demographics, dose, coingested drugs, SDAC administration, and serial ECGs were extracted from medical records. The primary outcome was the proportion of patients who had an observed QT,RR...[Show more]

CollectionsANU Research Publications
Date published: 2007
Type: Journal article
URI: http://hdl.handle.net/1885/38475
Source: Annals of Emergency Medicine
DOI: 10.1016/j.annemergmed.2007.03.009

Download

File Description SizeFormat Image
01_Ibister_Activated_charcoal_decreases_2007.pdf10.11 MBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  12 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator